Matthias Ludewig

Dr Matthias Ludewig

Laureate Research Associate

School of Mathematical Sciences

Faculty of Engineering, Computer and Mathematical Sciences

I obtained my PhD from Universität Potsdam in 2016, under superivison of Christian Bär. During my doctorate, I also spend half a year at Stanford University, working with Rafe Mazzeo. The title of my thesis was "Path integrals on manifolds with boundary and their asymptotic expansions.

I was a postdoc at the Max-Planck-Institute for Mathematics in Bonn starting in October 2016, where my mentor was Peter Teichner.

In September 2018, I moved to the University of Adelaide as a Laureate Research Associate, to work with Mathai Varghese.

  • Journals

    Year Citation
    2018 Ludewig, M. (2018). Strong short-time asymptotics and convolution approximation of the heat kernel. Annals of Global Analysis and Geometry.
    2018 Ludewig, M. (2018). Heat kernel asymptotics, path integrals and infinite-dimensional determinants. Journal of Geometry and Physics, 131, 66-88.
    2018 Ludewig, M. (2018). The trace and the mass of subcritical GJMS operators. Differential Geometry and its Application, 56, 95-109.
    2017 Ludewig, M. (2017). Path Integrals on Manifolds with Boundary. Communications in Mathematical Physics, 354(2), 621-640.
    DOI Scopus1 WoS1
    2017 Ludewig, M. (2017). Asymptotic expansions and conformal covariance of the mass of conformal differential operators. Annals of Global Analysis and Geometry, 52(3), 237-268.
    DOI Scopus1 WoS1
    2015 Ludewig, M. (2015). A semiclassical heat kernel proof of the Poincaré–Hopf theorem. Manuscripta Mathematica, 148(1-2), 29-58.
    2014 Ludewig, M. (2014). Vector fields with a non-degenerate source. Journal of Geometry and Physics, 79, 59-76.
    DOI Scopus1 WoS1
    Ludewig, M. (n.d.). Heat Kernels as Path Integrals.
    Hanisch, F., & Ludewig, M. (n.d.). Supersymmetric Path Integrals I: Differential Forms on the Loop Space.
    Hanisch, F., & Ludewig, M. (n.d.). Supersymmetric Path Integrals II: The Fermionic Integral and Pfaffian
    Line Bundles.
    Ludewig, M., & Rosenberger, E. (n.d.). Asymptotic eigenfunctions for Schrödinger operators on a vector bundle.
    Güneysu, B., & Ludewig, M. (n.d.). The Chern Character of θ-summable Fredholm Modules over dg
    Algebras and the Supersymmetric Path Integral.
  • Position: Laureate Research Associate
  • Email:
  • Campus: North Terrace
  • Building: Ingkarni Wardli, floor 7
  • Room: 7 30
  • Org Unit: School of Mathematical Sciences

Connect With Me
External Profiles